# SDR 96FDEA00751

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Side Frame
- Part number: 50794577
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR, FWD SIDE FRAME IS CRACKED IN RADIUS ON LOWER EDGE, ADJACENT TO THE LOWER FWD STOP PIN FITTING.  REMOVED FWD ENTRY DOOR CRACKED FWD SIDE FRAME, INSTALLED ONE EACH FWD SIDE FRAME IAW FEDEX 727 SRM 51-30-2 MM 52-11-01.
